# SDR DALA2025102207738

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCES AMDS AD 5331-01293-02A-01: EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA.   EXISTING REPAIR WAS FOUND ON SKIN FS 615, LOWER AFT EDGE OF THE CUTOUT AT THE FWD CARGO DOOR WAS INSPECTED AND REPAIRED PER ER/A 475273-14AD REV.E; SECTION V: PERMANENT REPAIR II AND PRI 475273-14AD REV 0 TO 5. (1264514)
